Benylin Day & Night Tablets 16 Pack
Benylin Day & Night Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The white day medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 60mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. The night medication also contains Paracetamol as well as 25mg diphenhydramine hydrochloride which helps relieve coughing and sneezing.
(PHARMACY ONLY)
Coens Pharmacy
Wolfe Tone Square, Town Lots,
Bantry, Cork, P75A780
Mon–Sat: 8:30am–6:30pm
Sundays: 11:30am–1:00pm
Newtown Pharmacy
Glengarriff Road, Bantry, Co. Cork,
P75EF21
Mon–Sat: 8:30am–6:00pm
Bantry Pharmacy
Dromleigh South, Bantry, Co. Cork,
P75T611
Mon–Fri: 8:30am–6:00pm
We use necessary cookies to make this site work, we also use optional analytics cookies to enhance user experience - but these are disabled by default See our Cookie Policy
Accept All Reject All Settings